Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A total variation model for retinex

Language

English

Publication Date

2011

Source Publication Title

SIAM Journal on Imaging Sciences

Volume

4

Issue

1

Start Page

345

End Page

365

Publisher

Society for Industrial and Applied Mathematics

DOI

10.1137/100806588

Link to Publisher's Edition

http://dx.doi.org/10.1137/100806588

ISSN (electronic)

19364954

This document is currently not available here.

Share

COinS